# SDR COMA0210029

- Difficulty date: July 18, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 24,073 hours, 25,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5047 EMERGENCY LIGHT INOP.REPLACED LIGHT BULB.
